# SDR FDEA202403140290

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 12,287 hours, 6,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WILL NOT ILLUMINATED.  TEST  FAILED.       REMOVAL/INTALLATION OF BATTERY PACK ASSY  ACCOMPLISHED IAW AMM 33-51-07-2, EMERGENCY LIGHTS  TEST OK.
